Correction to 'Locally flat 2-spheres in simply connected 4-manifolds'.

Ronnie Lee; D.M. Wilczynski

Commentarii mathematici Helvetici (1992)

  • Volume: 67, Issue: 2, page 334-336
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Lee, Ronnie, and Wilczynski, D.M.. "Correction to "Locally flat 2-spheres in simply connected 4-manifolds".." Commentarii mathematici Helvetici 67.2 (1992): 334-336. <>.

author = {Lee, Ronnie, Wilczynski, D.M.},
journal = {Commentarii mathematici Helvetici},
keywords = {locally flat embedding; 4-manifolds; Kirby-Siebenmann invariant},
number = {2},
pages = {334-336},
title = {Correction to "Locally flat 2-spheres in simply connected 4-manifolds".},
url = {},
volume = {67},
year = {1992},

AU - Lee, Ronnie
AU - Wilczynski, D.M.
TI - Correction to "Locally flat 2-spheres in simply connected 4-manifolds".
JO - Commentarii mathematici Helvetici
PY - 1992
VL - 67
IS - 2
SP - 334
EP - 336
KW - locally flat embedding; 4-manifolds; Kirby-Siebenmann invariant
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.